| Model Number |
NL5000 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The technician could not log into tablet causing delay in the procedure.The issue is currently under investigation, and corrective measures are being implemented to resolve it and prevent future occurrences.No harm to a patient or user.No additional patient information has been received; if further information has been found, a follow-up mdr will be submitted.
Event or Problem Description
The technician could not log into tablet causing delay in the procedure.